MathSciNet Relay Station
MathSciNet bibliographic data
MR205552 76.41
Arnolʹd, V. I. An a priori estimate in the theory of hydrodynamic stability. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1966 1966 no. 5 (54), 3–5.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement